I am 78 years old and was prescribed lisinopril along with Metoprolol to stabilize my heart about a year ago. I have atrial fibrilation and had a stroke a year ago. For past few months have been having severe lower back pain. Doctor put me on pain medication and muscle relaxer which didn't help. Have gone to chiropractor several times with no lasting help.
24 Feb 2010
Renal (kidney) side-effects are rare but they have been reported.
You should talk to your doctor.
See: http://www.drugs.com/sfx/lisinopril-side-effects.html - scroll down to side effects by body system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... hernia). He has been having atrial fibrillation, approx 6 attacks over the last 18months. The hernia is impacting on his heart and diaphram. The ...
1 answer • 3 Oct 2009
I have been on metoprolol for my atrial fibrillation for over a year, it has stablilized my heart rythym but although my libido is still strong, the ...
2 answers • 14 Jan 2010
I am in A-fib for the past two weeks and my heart rate still is not controlled so they added Digoxin is too much?? Has anyone been on both?
1 answer • 29 Sep 2011
... lower than 60. I have atrial fib. Does that order sound right??
2 answers • 26 Feb 2013
The cardiologist put me on Elliquis and metoprolol. I had no symptoms like chest pain or shortness of breath. My OB/GYN doctor noticed my irregular ...
2 answers • 27 Aug 2014